Show simple item record

contributor authorمحمدرضا جعفریen
contributor authorسهراب عفتیen
contributor authorH.Salarabedien
contributor authormohamadreza jafarifa
contributor authorSohrab Effatifa
date accessioned2020-06-06T13:12:29Z
date available2020-06-06T13:12:29Z
date issued2012
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3345894?show=full
description abstractIn this paper a chaotic nonlinear system that called HIV infection CD+

4 T-cells is considered, and

a new approach in order to stabilizing the unstable equilibrium points of HIV infection CD+

4 T-cells system

with Lyapunov function stability theory, is introduced. The system appears exhibit a chaotic behavior for

some of the system parameters. The feedback control inputs for global stability in Lyapunov sense of this

system are obtained, as nonlinear function of the system densities. Numerical simulation results show that

the system trajectories can be globally asymptotically stabilized in the state space.
en
languageEnglish
titleChaos Control and Global Stabilization of HIV Infection of CD+ 4 T-cells Systemen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordschaosen
subject keywordsHIVen
subject keywordsLyapunov functionen
subject keywordsstabilityen
journal titleInternational Journal of Nonlinear Sciencefa
pages446-454
journal volume13
journal issue4
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1034081.html
identifier articleid1034081


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record